# SDR SWAA2022020722428

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221AF HAS LOWER SURFACE DAMAGE ALONG R/H EDGE 10' FROM L/E. / REPAIRED DAMAGE ALONG R/H EDGE OF PASSENGER CABIN FLOOR PANEL 221AF IAW SRM 53-00-50-2R-6. 56749U 02JAN18
